Frugal Village Forums banner

1 - 9 of 9 Posts

·
Registered
Joined
·
1,424 Posts
Discussion Starter #1
I was given Prednisone for a severe reaction to poison ivy. I started having side effects (anxiety mostly) after I started taking the medicine. The Dr. gave me something to help with the anxiety. I finished taking the Prednisone on Sunday and I am still suffering with the side effects, but not quite as bad.

I really feel like I am about to lose my mind. So if anyone has a minute I could sure use a little prayer. I know this will eventually get out of my system, but not soon enough.

Thanks in advance.
 

·
Registered
Joined
·
26,302 Posts
Prednisone is a wicked drug. Both my DH and DS have to take it occassionally if their asthma is bad. They become angry and uncooperative. Hang in there. It doesn't take long for the drug to leave your system. Just know your reactions to things are from the drug not you. Prayers going up. Hugs
 
  • Like
Reactions: ktsmama

·
Registered
Joined
·
7,467 Posts
Sending up prayers that you feel better soon!
 
  • Like
Reactions: ktsmama

·
Registered
Joined
·
352 Posts
Some people have a hard time with steriods- anxiety, anger, etc. Just try to get through your dosage and know that it isn't forever. Good luck!
 

·
Registered
Joined
·
1,743 Posts
Sorry you're having to go through this - when I had similar symptoms, it was helpful to me to just KNOW that it was the drug and I wasn't crazy. I could kind of step back a little. On the plus side - my house was SPOTLESS because of the buzz it gave me.
 
  • Like
Reactions: ktsmama

·
Registered
Joined
·
469 Posts
Prayers offered. I hope you feel better soon.
 
  • Like
Reactions: ktsmama

·
Registered
Joined
·
1,751 Posts
Wow... I took Prednisone for 10 days when I had my Bells Palsy thing going on. Now I know why I was p*ssed and depressed all the time.

Praying it gets better for you soon.
 

·
Registered
Joined
·
2,811 Posts
I am steroid dependent. I take it every single day for the last 13 years. I don't like it. I have tried to get off of it. Without it I would not be able to breath. It does cause my blood sugars to be a little high. Most people are not like me. You will be back to normal in no time. Take care
Fern
 
1 - 9 of 9 Posts
Top